# SDR FX7A200600006

- Difficulty date: July 27, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 360915037
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTING AND DURING TAXI A STRONG ODOR OF FUEL IN THE AIRCRAFT CABIN WAS DETECTED FOR THESE REASON THE AIRCRAFT RETURNED TO THE BLOCK.  LOG PAGE 38680 - MIA  LINE MTX INSPECTED THE AIRCRAFT AND FOUND THAT THERE WAS FUEL LEAKING OUT OF THE APU FUEL DRAIN,  SHUT DOWN THE APU AND ASSIGNED TO DMI M49JL27-3661.  LOG PAGE 38687 - MIA LINE MTX REMOVED AND REPLACED THE APU FUEL CONTROL, OPS CHECKED NORMAL.
